# SDR UALA2013021800906

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1307 S38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, SHEAR TIE IS CORRODED, ON AFT SIDE OF BS 1307 WEB BETWEEN S-38L TO S-39L.   REMOVED AND REPLACED SHEAR TIE PER DWG 146T1211, REV F AND SRM 51-40-2.  MAJOR REPAIR.
